# SDR USAA011362

- Difficulty date: November 12, 2001
- Submitted: December 17, 2001
- Operation: Air carrier
- Aircraft: N346US
- Make and model: Boeing 737301
- Aircraft serial: 23515
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Part time: 41,530 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TPA - FOUND SKIN CORRODED 3 SQUARE INCHES, STRINGER 25L STATION 975.  SPLICED IN SECTION OF STRINGER PER SRM 53-00-03 PAGE 201.  (M)
